Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

omfg i hate my skin. i feel like screaming at the top of my lungs. i can't deal with this anymore. i have to get rid of my acne.

i was taking minocycline for 5 months and it cleared me up really well, but about a month ago i realized that it had stopped working, and now my skin is shit.

i've been on b5 for one week (and zinc for 2 weeks), and i swear my skin is getting worse. is an initial breakout normal? please help i'm so desperate.

Link to comment
Share on other sites

from all that i have read, an initial breakout is normal in the first few weeks of taking b5. apparently its something to do with forcing the crap out of your skin and to the surface.

i just started taking 3g/day today so im hoping(actually im praying) that i dont get a big initial breakout as i start work monday.

Link to comment
Share on other sites

the thing is, normally i would expect an initial breakout, it's just that my skin looks EXACTLY like it did before i went on minocycline. maybe b5 just isn't working?

AHHHHHHHHHHH!

Link to comment
Share on other sites

the thing is, normally i would expect an initial breakout, it's just that my skin looks EXACTLY like it did before i went on minocycline. maybe b5 just isn't working?

AHHHHHHHHHHH!

Please don't give in at this early stage. It can take up until around 4 months before the initial breakout calms down on B5, so you really have to be patient. Stick with it, you will be glad you did! :D

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×